# SDR SWAA2020031242397

- Difficulty date: February 27, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242UF HAS SURFACE DAMAGE 7" FROM AFT EDGE 6" FROM OB EDGE.         FLOOR PANEL 242UF SURFACE DAMAGE ENTIRE PANEL TOP SURFACE WAS REPAIRED IAW SRM 53-00-50-2R-1
